# SDR YYFA20131804001

- Difficulty date: April 16, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N305FA
- Make and model: Doug DC-9-83
- Aircraft serial: 49398
- Aircraft time: 59,785 hours, 34,042 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Airstair
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT AIRSTAIR CAT WALK WILL NOT STAY IN UP POSITION.
